# SDR DALA1315010682

- Difficulty date: April 29, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Bs 610 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO FS 610, STR 26 FWD CARGO DOOR SILL OUTER CHORD.  REPAIRED IAW ERA 475001-14, REV C.
